# SDR ABXA20180821095

- Difficulty date: August 21, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 61,682 hours, 43,894 cycles
- Engine: Ge CF680A
- Engine time: 54,507 hours, 35,878 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

IN THE BEGINNING OF THE TAKEOFF ROLL WITH THRUST SELECTED, THE RIGHT ENGINE DID NOT RESPOND TO THROTTLE ADVANCEMENT & THE TAKEOFF WAS REJECTED. THEN DURING THE SECOND TAKEOFF ROLL WITH THE AUTO THROTTLE SELECTED OFF, THE RIGHT ENGINE FAILED TO ACCELERATE, CAUSING ANOTHER REJECTED TAKEOFF. THE AIRPLANE WAS REMOVED FROM SERVICE AND METAL PARTICLES WERE FOUND IN THE TAIL PIPE. THE RIGHT ENGINE WAS REPLACED. THE CAUSE OF THE LACK OF RESPONSE TO THROTTLE ADVANCEMENT WAS THE INTERNAL FAILURE OF THE RIGHT ENGINE.
